Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Remark on a characterization of certain ring class fields by their absolute Galois group


Author: Chr. U. Jensen
Journal: Proc. Amer. Math. Soc. 14 (1963), 738-741
MSC: Primary 10.68; Secondary 12.40
MathSciNet review: 0153660
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Deuring, Die Klassenkörper der komplexen Multiplikation, Enzykopädie Math. Wiss., Vol. 12, Book 10, Part II, Teubner, Stuttgart, 1958. MR 0167481 (29:4754)
  • [2] H. Hasse, Bericht über neuere Untersuchungen und Probleme aus der Theorie der algebraischen Zahlkörper. I, Ia, Jber. Deutsch. Math.-Verein. 35-36 (1926-27), 1-55, 233-311.
  • [3] L. Holzer, Zahlentheorie. I, Mathematische-Naturwissenschaftliche Bibliothek 13, Teubner, Leipzig, 1958. MR 0123502 (23:A827)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.68, 12.40

Retrieve articles in all journals with MSC: 10.68, 12.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0153660-4
PII: S 0002-9939(1963)0153660-4
Article copyright: © Copyright 1963 American Mathematical Society